# SDR VNAA2019010499905

- Difficulty date: January 4, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 34,354 hours, 34,206 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 RPB WEB HAS AN AREA OF CRACK INDICATIONS NOTED IN THE "HEEL LINE" AREA OF VERTICAL POST AT LBL36 WL112.5-WL114 100%FSH. FAILED NDT UT INSP. C/A: COMPLIED WITH REO 601R-53-61-6815.
